# SDR SWAA2013102221376

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,279 hours, 31,261 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB CRACKED AT STATION 92.70 AT 2ND FROM FWD VERTICAL STIFFENER.  R & R STIFFENER IAW SRM.
